# SDR UIEA2021061101320

- Difficulty date: June 12, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,860 hours, 14,194 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E & E CREW OXYGEN NEED SERVICE TO FULL.  SERVICED CREW OXYGEN BOTTLE AS PER MM 12-15-08-608-801-001 AMM 35-00-00 AMM 35-11-00 AC 43-13-1B IAW 9-46 THOUGH 9-51 IAW 9-448 THOUGH 9-455 PN 1307-08. S/N 1507545 NO LEAKS.
